# SDR SWAA2023101109780

- Difficulty date: October 11, 2023
- Submitted: October 11, 2023
- Operation: Air carrier
- Aircraft: N8758L
- Make and model: Boeing 737-8
- Aircraft serial: 67211
- Aircraft time: 4,620 hours, 2,297 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT R/H F/A J/S FLASHLIGHTS WILL NOT TEST<[01] RE-SEATED BOTH FLASHLIGHTS INTO MOUNT AND PERFORMED OPS TEST IAWMM 25-64-00; NO FAULTS
